Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 2, NWS North Platte, NE

April 19, 2010Cherry County, Grant County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Apr 19, 2010, 5:20 PM MDT for Cherry County, Grant County, Nebraska. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2010, 5:20 PM MDT (23:20 UTC)
Expired
Apr 19, 2010, 5:45 PM MDT
In force
25 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Cherry County, NE, Grant County, NE

The radar

The North Platte radar (KLNX), 108 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 5:25 PM MDTHAIL 0.256 Ne Ashby, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2010-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2010-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

362 
WUUS53 KLBF 192320
SVRLBF
NEC031-075-192345-
/O.NEW.KLBF.SV.W.0002.100419T2320Z-100419T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
520 PM MDT MON APR 19 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTH CENTRAL GRANT COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 545 PM MDT

* AT 517 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 5 MILES SOUTHWEST OF MOTHER LAKE...OR 39 MILES
  NORTH OF ARTHUR...AND MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ASHBY AROUND 525 PM MDT.
  HYANNIS AROUND 540 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
61 MILE MARKER 150.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4221 10194 4203 10153 4188 10177 4209 10204
      4210 10203
TIME...MOT...LOC 2320Z 310DEG 27KT 4210 10190
WIND...HAIL <50MPH 1.00IN

$$

JACOBS
2 follow-up statements
791 
WWUS53 KLBF 192337
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT MON APR 19 2010

NEC031-075-192345-
/O.CON.KLBF.SV.W.0002.000000T0000Z-100419T2345Z/
GRANT NE-CHERRY NE-
537 PM MDT MON APR 19 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHERRY AND NORTHERN GRANT COUNTIES UNTIL 545 PM MDT...

AT 531 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR HYANNIS...OR 33 MILES NORTH OF ARTHUR...MOVING
SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
GRANT AND SOUTHWESTERN CHERRY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4209 10199 4218 10192 4203 10153 4188 10177
      4206 10200 4208 10201 4209 10203
TIME...MOT...LOC 2337Z 310DEG 27KT 4202 10177
WIND...HAIL <50MPH 1.00IN

$$

JACOBS
509 
WWUS53 KLBF 192343
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM CDT MON APR 19 2010

NEC031-075-192353-
/O.EXP.KLBF.SV.W.0002.000000T0000Z-100419T2345Z/
GRANT NE-CHERRY NE-
543 PM MDT MON APR 19 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHERRY AND
NORTHERN GRANT COUNTIES WILL EXPIRE AT 645 PM CDT/545 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4209 10199 4218 10192 4203 10153 4188 10177
      4206 10200 4208 10201 4209 10203
TIME...MOT...LOC 2343Z 310DEG 27KT 4199 10172

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:20 PM MDT, 3 hours earlier.

Area forecast discussion, Apr 19, 2:20 PM MDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT MON APR 19 2010

.SYNOPSIS...
H5 ANALYSIS AND WV IMAGERY INDICATES SEVERAL SHORTWAVES ACROSS THE
NORTHERN PLAINS TDY...MOST NOTABLY OVER THE MISSOURI OZARKS...SWRN
NEBRASKA...NERN NEBRASKA...NORTHERN SOUTH DAKOTA...AND CENTRAL MT.
THE TWO DISTURBANCES...OVER SOUTH DAKOTA AND MONTANA...WILL MERGE
LATER TONIGHT...TRACKING SOUTHEAST INTO NEBRASKA. SOUTHERLY WINDS
HAVE STRAIGHTENED THIS AFTERNOON WITH WIND SPEEDS RANGING FROM 10 TO
20 MPH. TEMPERATURES WERE IN THE 50S AND 60S WITH THE COOLEST
READINGS OVR SOUTHWESTERN NEBRASKA IN THE VICINITY OF SHRAS WHICH
ARE EXITING FAR SWRN NEBR ATTM. ADDITIONAL CONVECTION HAS DEVELOPED
OFF THE BLACK HILLS AND THE NRN PANHANDLE OVER THE PAST HOUR. THIS
ACTIVITY WAS TRACKING TO THE SOUTHEAST.

&&

.DISCUSSION...

NEAR TERM...TONIGHT THROUGH THURSDAY...

MAIN FORECASTING CHALLENGES DEAL WITH PRECIPITATION CHANCES
TONIGHT...TOMORROW...AND THURSDAY...AS WELL AS TEMPERATURES.

FOR TONIGHT...WV IMAGERY ATTM IS INDICATING A DECENT SHORTWAVE MOVG
SOUTHEAST OVR ERN MT. THIS FEATURE HAS INITIATED CONVECTION OVR THE
BLACK HILLS THIS AFTN. AS THIS FEATURE LIFTS SOUTHEAST INTO THE NEBR
PANHANDLE THIS EVENING...SHOWERS AND THUNDERSTORMS WILL DEVELOP AND
MOVE SLOWLY EAST OVERNIGHT. 300K SURFACE INDICATES THE BEST
ISENTROPIC LIFT NORTH OF A LINE FROM BRADY TO OSHKOSH...WHICH
COINCIDES WITH THE STRONGEST VORT ADVECTION TONIGHT. STRONG MODEL
AGREEMENT FOR TONIGHT HAS LED TO THE INTRODUCTION OF LIKELY POPS
ALONG THE LINE MENTIONED ABOVE. THE DISTURBANCE WILL TRACK SLOWLY
EAST ON TUESDAY RESULTING IN PRECIPITATION CHANCES FOR TUESDAY AND
TUESDAY EVENING. BEHIND THE EXITING DISTURBANCE TUESDAY
NIGHT...STRONG SUBSIDENCE AND DECENT MID LEVEL DRYING...LIGHT WINDS AND
AMPLE MOISTURE...WILL LEAD TO FOG DEVELOPMENT ACROSS WESTERN AND
SOUTHWESTERN NEBRASKA WEDNESDAY MORNING. FORECAST FOCUS SHIFTS TO
WEDNESDAY NIGHT AND THURSDAY WITH RESPECT TO PRECIPITATION CHANCES
IN ADVANCE OF A POTENT UPPER LEVEL LOW OVER CA/NV. LEAD SHORTWAVE
HAS SLOWED SOME AND NOW DOESN'T EMERGE OVER THE ERN PLAINS OF
COLORADO UNTIL LATE WEDNESDAY NIGHT. HAVE SLOWED DOWN THE ONSET OF
PRECIPITATION UNTIL OVERNIGHT WEDNESDAY NIGHT TO ACCOMMODATE THE
SLOWER PROGRESSION OF THE UPPER LEVEL SYSTEM. LITTLE CHANGES MADE TO
THURSDAY AS CHANCE POPS REMAIN ON TRACK.

LONG TERM...THURSDAY NIGHT THROUGH MONDAY...

AN ACTIVE EXTENDED PERIOD LOOKS TO UNFOLD AS A LARGE CLOSED SYSTEM
MOVES INLAND ON WEDNESDAY OVER THE CALIFORNIA COAST.  THIS SYSTEM
AIDED BY 100+ KT JET WILL CONTINUE TO DIVE SOUTH THEN EAST ACROSS
THE DESERT SOUTHWEST.  DIFFERENCES IN TIMING AND LOCATION BETWEEN
THE GFS AND EC BECOME APPARENT AS THE EC BRINGS A COMPACT H5 LOW
OVER SOUTHEASTERN COLORADO FRIDAY EVENING THEN WOBBLES THE SYSTEM
ACROSS THE CENTRAL PLAINS THROUGH SUNDAY.  GFS HAS THE H5 LOW ACROSS
THE NEBRASKA PANHANDLE DURING THE FRIDAY EVENING TIME PERIOD...BUT
SUGGESTS A SIMILAR WOBBLING OF THE UPPER LEVEL LOW OVER THE CENTRAL
PLAINS.  FOR NOW HAVE DECIDED TO CONTINUE THE TREND OF CHANCE POPS
THROUGH SUNDAY...ESPECIALLY SINCE BOTH MODELS ARE SUGGESTING A SLOW
WOBBLE OF THE SYSTEM ACROSS THE CENTRAL PLAINS...BUT WILL WAIT FOR FURTHER
CONTINUITY IN MODEL RUNS BEFORE ADDING LIKELY POPS IN THE FORECAST.
AS FOR TSTM CHANCES....ONCE AGAIN WILL CONTINUE THE TREND OF
CHANCE CONVECTION INTO SATURDAY.  BOTH THE EC AND GFS SHOW ENOUGH
ELEVATED INSTABILITY FOR TSTM DEVELOPMENT WITH CAPE VALUES ABOVE
1000 J/KG AND STRONGLY NEGATIVE LI/S ON FRIDAY.  TSTM CHANCES
SHIFT FURTHER EAST FOR SATURDAY...AS BEST INSTABILITY REMAINS OVER
FAR EASTERN THIRD OF THE CWA.  TRIED TO REFLECT THIS IN THE GRIDS
WITH TSTM CHANCES OVER THE AREA...SHOWERS ELSEWHERE. WENT AHEAD
AND DROPPED TEMPERATURES BELOW GUIDANCE FOR THE EXTENDED AS
SIGNIFICANT CLOUDINESS WILL PREVAIL THROUGH THE PERIOD.
&&

.AVIATION...

MVFR CIGS DECREASING ACROSS SOUTHWEST NEB ATTM AND VFR CONDITIONS
SHOULD PREVAIL THROUGH MUCH OF THE LATE AFTERNOON AND EVENING. MAIN
CONCERN TO AVIATION DURING THIS TIME WILL BE THE ISOLATED TO
SCATTERED CONVECTION EXPECTED TO FIRE ACROSS THE HIGH PLAINS. WITH
LIMITED INSTABILITY DUE TO SHALLOW MOISTURE...SMALL HAIL AND GUSTY
WINDS NEAR THUNDERSTORMS WILL BE THE MAIN THREATS TO LIGHT AIRCRAFT
OVER WESTERN AND NORTH CENTRAL NEBRASKA. BIG QUESTION/CONCERN WILL
BE IF STRATUS CAN DEVELOP AGAIN DURING THE OVERNIGHT HOURS. LLVL
FLOW WILL REMAIN FROM THE SOUTH AND WOULD EXPECT STRATUS TO
REDEVELOP... THOUGH MOISTURE ADVECTION DOES NOT SEEM VERY
STRONG...BUT DIDI INCLUDE IN EARLY MORNING HOURS OF KVTN/KLBF TAFS.
THUNDERSTORMS SHOULD ALSO BE ON THE INCREASE DURING THE EARLY
MORNING HOURS...ANOTHER CONCERN TO AIRCRAFT WITH WINDS AND SMALL
HAIL CONTINUING TO BE A THREAT.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE

.SYNOPSIS...SHORT TERM...CLB
.LONG TERM...SMJ
.AVIATION...DP
Hazardous weather outlook, Apr 19, 2:43 PM MDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CDT MON APR 19 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-202045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
343 PM CDT MON APR 19 2010 /243 PM MDT MON APR 19 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT WILL CONTINUE
ACROSS WESTERN NEBRASKA THIS EVENING. DRY LOW LAYERS OF THE
ATMOSPHERE WILL LIMIT THE INSTABILITY...BUT WINDS ALOFT ARE
FAVORABLE TO ALLOW THE STORMS TO APPROACH SEVERE LIMITS THROUGH
SUNSET. PENNY SIZED HAIL AND WIND GUSTS TO 45 MPH WILL BE THE MAIN
THREATS WITH THE STRONGER STORMS.

THUNDERSTORM COVERAGE WILL INCREASE OVERNIGHT AS THE NEXT SYSTEM
DROPS SOUTH FROM THE WESTERN DAKOTAS INTO CENTRAL NEBRASKA. SEVERE
WEATHER IS NOT EXPECTED...WITH PEA SIZED HAIL AND BRIEF MODERATE
TO HEAVY RAINFALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORM DEVELOPMENT WILL CONTINUE THROUGH MUCH OF THE MORNING
AND AFTERNOON TUESDAY...BUT SEVERE WEATHER IS NOT EXPECTED.

A STRONGER SLOW MOVING STORM SYSTEM WILL MOVE INTO THE FOUR
CORNERS REGION ON THURSDAY...AND NOT EXIT THE REGION UNTIL LATE
WEEKEND. SURFACE LOW PRESSURE WILL DEVELOP IN THE LEE OF THE
ROCKIES WITH A WARM FRONT LIFTING NORTH ACROSS WESTERN NEBRASKA
THURSDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE MOST LIKELY
THURSDAY EVENING AND INTO FRIDAY WITH MODERATE INSTABILITY AND
FAVORABLE WIND PROFILES IN PLACE. LARGE HAIL AND DAMAGING WIND
GUSTS WILL BE THE MAIN THREATS. THIS THREAT WILL DIMINISH ON
SATURDAY INTO SUNDAY AS THE STRONGEST INSTABILITY PUSHES EAST AND
COOLER AIR IS FILTERED INT THE HIGH PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

13

In the hours before

Special weather statement, Apr 19, 4:10 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
510 PM CDT MON APR 19 2010

NEZ004-094-192245-
SHERIDAN NE-WESTERN CHERRY NE-
410 PM MDT MON APR 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY AND EASTERN
SHERIDAN COUNTIES UNTIL 445 PM MDT...

AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BILLYS LAKE...OR 27 MILES SOUTH OF GORDON...
MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
RURAL WESTERN CHERRY COUNTY THROUGH 445 PM MDT
RURAL EASTERN SHERIDAN COUNTY THROUGH 445 PM MDT

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

JACOBS

!
Special weather statement, Apr 19, 4:24 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
524 PM CDT MON APR 19 2010

NEZ005-094-192300-
EASTERN CHERRY NE-WESTERN CHERRY NE-
424 PM MDT MON APR 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 500
PM MDT/600 PM CDT/...

AT 422 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KILGORE...OR 21 MILES WEST OF VALENTINE...
MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA AROUND 500 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

JACOBS
Special weather statement, Apr 19, 4:37 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
537 PM CDT MON APR 19 2010

NEZ094-192300-
WESTERN CHERRY NE-
437 PM MDT MON APR 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 500
PM MDT...

AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MERRITT RESERVOIR DAM...OR
30 MILES SOUTHWEST OF VALENTINE...MOVING SOUTHEAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
HIGHWAY 97 MILE MARKER 110 AROUND 500 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

JACOBS
Special weather statement, Apr 19, 4:47 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
547 PM CDT MON APR 19 2010

NEZ094-192315-
WESTERN CHERRY NE-
447 PM MDT MON APR 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 515
PM MDT...

AT 445 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROUND LAKE...OR 39 MILES NORTHWEST OF
MULLEN...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 30 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
RURAL WESTERN CHERRY COUNTY THROUGH 515 PM MDT

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

JACOBS
Special weather statement, Apr 19, 4:59 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
559 PM CDT MON APR 19 2010

NEZ094-192330-
WESTERN CHERRY NE-
459 PM MDT MON APR 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 530
PM MDT...

AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROUND LAKE...OR 38 MILES NORTHWEST OF
MULLEN...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
SPECKEL MEIR LAKE AROUND 520 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

JACOBS
Special weather statement, Apr 19, 5:14 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
614 PM CDT MON APR 19 2010

NEZ004-023-094-192345-
GRANT NE-SHERIDAN NE-WESTERN CHERRY NE-
514 PM MDT MON APR 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY...
SOUTHEASTERN SHERIDAN AND NORTHWESTERN GRANT COUNTIES UNTIL 545 PM
MDT...

AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF ASHBY...OR 41 MILES NORTH OF
ARTHUR...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
BINGHAM AROUND 530 PM MDT.
ASHBY AROUND 535 PM MDT.
DOMINICK LAKE AROUND 540 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

JACOBS

Nearby

Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.